Some patients use cannabinoid-based medicines to treat nausea and vomiting. Is one of the side effects of cannabinoid-based medicines nausea/ vomiting?
Yes. The adverse event profile of cannabinoid-based formulations is dependent upon the ratio of CBD:THC, the presence of other cannabinoids and terpenes, and the dose consumed. The known common adverse effects of cannabinoid-based medicines include sedation/somnolence, dizziness, anxiety, cognitive dysfunction, nausea, vomiting, diarrhea, vertigo, increased or decreased appetite and dry mouth. 🍂 New accredited CME/CE courses. Use coupon code FALL20 and save 20% on any course! 🍂
“Brenneisen R, Egli A, ElSohly MA, Henn V, Spiess Y. The effect of orally and rectally administered delta9-tetrahydrocannabinol on spasticity: a pilot study with 2 patients. Int. J. Clin. Pharmacol. Ther. 1996 Oct;34(10)446-52. https://pubmed.ncbi.nlm.nih.gov/8897084/